# SDR DALA2015021801409

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FRAME BS 788 BETWEEN LONGERONS 23 - 24L.  FABRICATED A NEW ANGLE IAW DWG 5936628, REV "B" AND INSTALLED IAW SRM 51-30-2 AND 5.
